# SDR LR7A04029

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,072 hours, 22,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB3202 RIGHT MLG BAY SIDE WALL (PRESSURE PANEL) SKIN CORRODED AT FS 537.  REPAIRED IAW SMP583 FIG 53-40-10, FS 537 WL 156 RBL 62.
